Doctors Lounge - Fertility Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Fertility Answers List

Forum Name: Fertility

Question: Male Hormone Amplifiers


 Shelia63 - Tue Apr 07, 2009 3:29 pm

My husband and I are trying to concieve a child. He is taking T-Bomb II for body building. Is this a safe product to use when trying to get pregnant? Will it alter his sprem in any way or cause a birth defect in the child? Please advise
 Debbie Miller, RN - Tue May 26, 2009 10:16 pm

User avatar Hello,
When it comes to effects on sperm production and quality, very little is known. We do know there are approximately 3-5% of all babies born with birth defects. Many of these are of unknown causes and could be related to the father. There may be a combination of factors that contribute to problems - genetic, environmental, etc.

When it comes to hormones there is always the potential for an adverse effect. The truth is, there is much we don't know. It seems like it would be worth it to be cautious and avoid any risky exposures while you are working at a pregnancy. The supplement industry is not regulated by the FDA so we know even less about all the side effects of those.

Good luck in your efforts.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us